Zur Exaktheit der Standardformel


Fuchs, Sebastian ; Ludwig, Alexander ; Schmidt, Klaus D.


DOI: https://doi.org/10.1007/s12297-012-0223-1
URL: https://link.springer.com/article/10.1007/s12297-0...
Additional URL: https://www.researchgate.net/publication/257779678...
Document Type: Article
Year of publication: 2013
The title of a journal, publication series: Zeitschrift für die gesamte Versicherungswissenschaft : ZVersWiss
Volume: 102
Issue number: 1
Page range: 87-95
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0044-2585 , 1865-9748
Publication language: German
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Fuchs, Sebastian ; Ludwig, Alexander ; Schmidt, Klaus D. (2013) Zur Exaktheit der Standardformel. Zeitschrift für die gesamte Versicherungswissenschaft : ZVersWiss Berlin [u.a.] 102 1 87-95 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item